# SDR DALA2025092306962

- Difficulty date: September 14, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 58,938 hours, 41,305 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND THAT IMPACTS INSPECTION ACCOMPLISHMENT. REPAIR INVESTIGATION REQUIRED BEFORE FURTHER FLIGHT. RH WING XRS 14- XRS 177.   REF. EA 619064-14AD REV. B SECT II. DVI OF AFT SIDE OF SPAR CAP AT STOP DRILL SHOWS NO DISCREPANCY. (1199238)
